# SDR AALA201901029032

- Difficulty date: December 30, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 28,585 hours, 11,310 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR ALARMED FOR 15 SECONDS IN THE L4 LAVATORY,  ODOR OF SMOKE DETECTED BY FLIGHT ATTENDANT AND DEAD HEADING PILOT.  ONLY HAPPENED THE ONE TIME. SOURCE NOT FOUND. OPS CHECK OF THE LAVATORY SMOKE DETECTOR IAW AMM 26-14-00. NO SMOKE NOTED FROM THE WATER HEATER. OK FOR SERVICE.
